MathSciNet Relay Station
MathSciNet bibliographic data
MR2497462 (2010g:11138) 11M32 (11B68)
Kimoto, Kazufumi; Yamasaki, Yoshinori A variation of multiple $L$-values arising from the spectral zeta function of the non-commutative harmonic oscillator. Proc. Amer. Math. Soc. 137 (2009), no. 8, 2503–2515.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement